doi: 10.3934/dcds.2021180
Online First

Online First articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Online First publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Online First articles via the “Online First” tab for the selected journal.

High and low perturbations of Choquard equations with critical reaction and variable growth

1. 

School of Mathematics and Statistics, HNP-LAMA, Central South University, Changsha, Hunan 410083, China

2. 

Department of Mathematics, University of Craiova, 200585 Craiova, Romania

3. 

Faculty of Applied Mathematics, AGH University of Science and Technology, al. Mickiewicza 30, 30-059 Kraków, Poland

*Corresponding author: Vicenţiu D. Rădulescu

Received  June 2021 Early access November 2021

We are concerned with the existence of ground state solutions to the nonhomogeneous perturbed Choquard equation
$ - \Delta_{p(x)} u + V(x)|u|^{p(x) - 2} u $
$ = \left( \int_{\mathbb R^N} r(y)^{-1}|u(y)|^{r(y)}|x-y|^{-\lambda(x,y)} dy\right) |u|^{r(x)-2} u+g(x,u)\ \mbox{in}\ \mathbb R^N, $
where the exponent
$ r(\cdot) $
is critical with respect to the Hardy-Littlewood-Sobolev inequality for variable exponents. We first consider the case where the perturbation
$ g(\cdot ,\cdot) $
is subcritical and we distinguish between the superlinear and sublinear cases. In both situations we establish the existence of solutions and we prove the asymptotic behavior of low-energy solutions in the case of high perturbations. Next, we study the case where the nonlinearity
$ g(\cdot ,\cdot) $
is critical. We prove the existence of solutions both for low and high perturbations and we establish asymptotic properties of low-energy solutions.
Citation: Youpei Zhang, Xianhua Tang, Vicenţiu D. Rădulescu. High and low perturbations of Choquard equations with critical reaction and variable growth. Discrete & Continuous Dynamical Systems, doi: 10.3934/dcds.2021180
References:
[1]

C. O. Alves, Existence of radial solutions for a class of $p(x)$-Laplacian equations with critical growth, Differential Integral Equations, 23 (2010), 113-123.   Google Scholar

[2]

C. O. Alves and L. S. Tavares, A Hardy-Littlewood-Sobolev-type inequality for variable exponents and applications to quasilinear Choquard equations involving variable exponent, Mediterr. J. Math., 16 (2019), Paper No. 55, 27 pp. doi: 10.1007/s00009-019-1316-z.  Google Scholar

[3]

V. I. Bogachev, Measure Theory, volume I, Springer-Verlag, Berlin, Heidelberg, 2007. doi: 10.1007/978-3-540-34514-5.  Google Scholar

[4]

S. ChenA. FiscellaP. Pucci and X. Tang, Semiclassical ground state solutions for critical Schrödinger-Poisson systems with lower perturbations, J. Differential Equations, 268 (2020), 2672-2716.  doi: 10.1016/j.jde.2019.09.041.  Google Scholar

[5]

S. Chen and X. Tang, On the planar Schrödinger-Poisson system with the axially symmetric potential, J. Differential Equations, 268 (2020), 945-976.  doi: 10.1016/j.jde.2019.08.036.  Google Scholar

[6]

M. Clapp and D. Salazar, Positive and sign-changing solutions to a nonlinear Choquard equation, J. Math. Anal. Appl., 407 (2013), 1-15.  doi: 10.1016/j.jmaa.2013.04.081.  Google Scholar

[7]

M. D. Donsker and S. R. S. Varadhan, Asymptotics for the polaron, Comm. Pure Appl. Math., 36 (1983), 505-528.  doi: 10.1002/cpa.3160360408.  Google Scholar

[8]

I. Ekeland, Nonconvex minimization problems, Bull. Amer. Math. Soc., 1 (1979), 443-474.  doi: 10.1090/S0273-0979-1979-14595-6.  Google Scholar

[9]

A. Elgart and B. Schlein, Mean field dynamics of boson stars, Comm. Pure Appl. Math., 60 (2007), 500-545.  doi: 10.1002/cpa.20134.  Google Scholar

[10]

H. Fröhlich, Theory of electrical breakdown in ionic crystal, Proc. Roy. Soc. Edinburgh Sect. A, 160 (1937), 230-241.  doi: 10.1098/rspa.1937.0106.  Google Scholar

[11]

Y. Fu and X. Zhang, Multiple solutions for a class of p(x)-Laplacian equations involving the critical exponent, Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci., 466 (2010), 1667-1686.  doi: 10.1098/rspa.2009.0463.  Google Scholar

[12]

M. Ghergu and S. D. Taliaferro, Pointwise bounds and blow-up for Choquard-Pekar inequalities at an isolated singularity, J. Differential Equations, 261 (2016), 189-217.  doi: 10.1016/j.jde.2016.03.004.  Google Scholar

[13]

D. Giulini and A. Großardt, The Schrödinger-Newton equation as a non-relativistic limit of self-gravitating Klein-Gordon and Dirac fields, Classical Quantum Gravity, 29 (2012), 215010, 25 pp. doi: 10.1088/0264-9381/29/21/215010.  Google Scholar

[14]

K. R. W. Jones, Gravitational self-energy as the litmus of reality, Modern Physics Letters A, 10 (1995), 657-668.  doi: 10.1142/S0217732395000703.  Google Scholar

[15]

I. H. Kim and Y.-H. Kim, Mountain pass type solutions and positivity of the infimum eigenvalue for quasilinear elliptic equations with variable exponents, Manuscripta Math., 147 (2015), 169-191.  doi: 10.1007/s00229-014-0718-2.  Google Scholar

[16]

X. Li and S. Ma, Choquard equations with critical nonlinearities, Commun. Contemp. Math., 22 (2020), 1950023, 28 pp. doi: 10.1142/S0219199719500238.  Google Scholar

[17]

E. H. Lieb, Existence and uniqueness of the minimizing solution of Choquard's nonlinear equation, Studies in Appl. Math., 57 (1976/77), 93-105.  doi: 10.1002/sapm197757293.  Google Scholar

[18]

E. H. Lieb and M. Loss, Analysis, Graduate Studies in Mathematics, vol. 14, American Mathematical Society, Providence, RI, 2001. doi: 10.1090/gsm/014.  Google Scholar

[19]

L. Ma and L. Zhao, Classification of positive solitary solutions of the nonlinear Choquard equation, Arch. Ration. Mech. Anal., 195 (2010), 455-467.  doi: 10.1007/s00205-008-0208-3.  Google Scholar

[20]

G. Mingione and V. D. Rădulescu, Recent developments in problems with nonstandard growth and nonuniform ellipticity, J. Math. Anal. Appl., 501 (2021), Paper No. 125197, 41 pp. doi: 10.1016/j.jmaa.2021.125197.  Google Scholar

[21]

J. Musielak, Orlicz Spaces and Modular Spaces, Lecture Notes in Math., vol. 1034, Springer-Verlag, Berlin, 1983. doi: 10.1007/BFb0072210.  Google Scholar

[22]

S. Pekar, Untersuchung Über die Elektronentheorie der Kristalle, Akademie Verlag, Berlin, 1954. Google Scholar

[23]

R. Penrose, Quantum computation, entanglement and state reduction, R. Soc. Lond. Philos. Trans. Ser. A Math. Phys. Eng. Sci., 356 (1998), 1927-1939.  doi: 10.1098/rsta.1998.0256.  Google Scholar

[24]

R. Penrose, The Road to Reality. A Complete Guide to the Laws of the Universe, Alfred A. Knopf Inc., New York, 2005.  Google Scholar

[25]

D. QinV. D. Rădulescu and X. Tang, Ground states and geometrically distinct solutions for periodic Choquard-Pekar equations, J. Differential Equations, 275 (2021), 652-683.  doi: 10.1016/j.jde.2020.11.021.  Google Scholar

[26] V. D. Rădulescu and D. D. Repovš, Partial Differential Equations with Variable Exponents: Variational Methods and Qualitative Analysis, CRC Press, Taylor & Francis Group, Boca Raton, FL, 2015.  doi: 10.1201/b18601.  Google Scholar
[27]

F. E. Schunck and E. W. Mielke, General relativistic boson stars, Classical Quantum Gravity, 20 (2003), R301–R356. doi: 10.1088/0264-9381/20/20/201.  Google Scholar

[28]

M. Struwe, Variational Methods: Applications to Nonlinear Partial Differential Equations and Hamiltonian Systems, Ergebnisse der Mathematik und ihrer Grenzgebiete, A Series of Modern Surveys in Mathematics, vol. 34, Springer-Verlag, Berlin, 2008.  Google Scholar

[29]

X. TangS. ChenX. Lin and J. Yu, Ground state solutions of Nehari-Pankov type for Schrödinger equations with local super-quadratic conditions, J. Differential Equations, 268 (2020), 4663-4690.  doi: 10.1016/j.jde.2019.10.041.  Google Scholar

[30]

J. Wei and M. Winter, Strongly interacting bumps for the Schrödinger-Newton equations, J. Math. Phys., 50 (2009), 012905, 22 pp. doi: 10.1063/1.3060169.  Google Scholar

[31]

M. Willem, Minimax Theorems, Progress in Nonlinear Differential Equations and Their Applications, vol. 24, Birkhäuser Boston, Inc., Boston, MA, 1996. doi: 10.1007/978-1-4612-4146-1.  Google Scholar

[32]

M. Willem, Functional Analysis. Fundamentals and Applications, Cornerstones, Birkhäuser, Springer, New York, 2013. doi: 10.1007/978-1-4614-7004-5.  Google Scholar

[33]

J. Xia and Z.-Q. Wang, Saddle solutions for the Choquard equation, Calc. Var. Partial Differential Equations, 58 (2019), Art. 85, 30 pp. doi: 10.1007/s00526-019-1546-8.  Google Scholar

show all references

References:
[1]

C. O. Alves, Existence of radial solutions for a class of $p(x)$-Laplacian equations with critical growth, Differential Integral Equations, 23 (2010), 113-123.   Google Scholar

[2]

C. O. Alves and L. S. Tavares, A Hardy-Littlewood-Sobolev-type inequality for variable exponents and applications to quasilinear Choquard equations involving variable exponent, Mediterr. J. Math., 16 (2019), Paper No. 55, 27 pp. doi: 10.1007/s00009-019-1316-z.  Google Scholar

[3]

V. I. Bogachev, Measure Theory, volume I, Springer-Verlag, Berlin, Heidelberg, 2007. doi: 10.1007/978-3-540-34514-5.  Google Scholar

[4]

S. ChenA. FiscellaP. Pucci and X. Tang, Semiclassical ground state solutions for critical Schrödinger-Poisson systems with lower perturbations, J. Differential Equations, 268 (2020), 2672-2716.  doi: 10.1016/j.jde.2019.09.041.  Google Scholar

[5]

S. Chen and X. Tang, On the planar Schrödinger-Poisson system with the axially symmetric potential, J. Differential Equations, 268 (2020), 945-976.  doi: 10.1016/j.jde.2019.08.036.  Google Scholar

[6]

M. Clapp and D. Salazar, Positive and sign-changing solutions to a nonlinear Choquard equation, J. Math. Anal. Appl., 407 (2013), 1-15.  doi: 10.1016/j.jmaa.2013.04.081.  Google Scholar

[7]

M. D. Donsker and S. R. S. Varadhan, Asymptotics for the polaron, Comm. Pure Appl. Math., 36 (1983), 505-528.  doi: 10.1002/cpa.3160360408.  Google Scholar

[8]

I. Ekeland, Nonconvex minimization problems, Bull. Amer. Math. Soc., 1 (1979), 443-474.  doi: 10.1090/S0273-0979-1979-14595-6.  Google Scholar

[9]

A. Elgart and B. Schlein, Mean field dynamics of boson stars, Comm. Pure Appl. Math., 60 (2007), 500-545.  doi: 10.1002/cpa.20134.  Google Scholar

[10]

H. Fröhlich, Theory of electrical breakdown in ionic crystal, Proc. Roy. Soc. Edinburgh Sect. A, 160 (1937), 230-241.  doi: 10.1098/rspa.1937.0106.  Google Scholar

[11]

Y. Fu and X. Zhang, Multiple solutions for a class of p(x)-Laplacian equations involving the critical exponent, Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci., 466 (2010), 1667-1686.  doi: 10.1098/rspa.2009.0463.  Google Scholar

[12]

M. Ghergu and S. D. Taliaferro, Pointwise bounds and blow-up for Choquard-Pekar inequalities at an isolated singularity, J. Differential Equations, 261 (2016), 189-217.  doi: 10.1016/j.jde.2016.03.004.  Google Scholar

[13]

D. Giulini and A. Großardt, The Schrödinger-Newton equation as a non-relativistic limit of self-gravitating Klein-Gordon and Dirac fields, Classical Quantum Gravity, 29 (2012), 215010, 25 pp. doi: 10.1088/0264-9381/29/21/215010.  Google Scholar

[14]

K. R. W. Jones, Gravitational self-energy as the litmus of reality, Modern Physics Letters A, 10 (1995), 657-668.  doi: 10.1142/S0217732395000703.  Google Scholar

[15]

I. H. Kim and Y.-H. Kim, Mountain pass type solutions and positivity of the infimum eigenvalue for quasilinear elliptic equations with variable exponents, Manuscripta Math., 147 (2015), 169-191.  doi: 10.1007/s00229-014-0718-2.  Google Scholar

[16]

X. Li and S. Ma, Choquard equations with critical nonlinearities, Commun. Contemp. Math., 22 (2020), 1950023, 28 pp. doi: 10.1142/S0219199719500238.  Google Scholar

[17]

E. H. Lieb, Existence and uniqueness of the minimizing solution of Choquard's nonlinear equation, Studies in Appl. Math., 57 (1976/77), 93-105.  doi: 10.1002/sapm197757293.  Google Scholar

[18]

E. H. Lieb and M. Loss, Analysis, Graduate Studies in Mathematics, vol. 14, American Mathematical Society, Providence, RI, 2001. doi: 10.1090/gsm/014.  Google Scholar

[19]

L. Ma and L. Zhao, Classification of positive solitary solutions of the nonlinear Choquard equation, Arch. Ration. Mech. Anal., 195 (2010), 455-467.  doi: 10.1007/s00205-008-0208-3.  Google Scholar

[20]

G. Mingione and V. D. Rădulescu, Recent developments in problems with nonstandard growth and nonuniform ellipticity, J. Math. Anal. Appl., 501 (2021), Paper No. 125197, 41 pp. doi: 10.1016/j.jmaa.2021.125197.  Google Scholar

[21]

J. Musielak, Orlicz Spaces and Modular Spaces, Lecture Notes in Math., vol. 1034, Springer-Verlag, Berlin, 1983. doi: 10.1007/BFb0072210.  Google Scholar

[22]

S. Pekar, Untersuchung Über die Elektronentheorie der Kristalle, Akademie Verlag, Berlin, 1954. Google Scholar

[23]

R. Penrose, Quantum computation, entanglement and state reduction, R. Soc. Lond. Philos. Trans. Ser. A Math. Phys. Eng. Sci., 356 (1998), 1927-1939.  doi: 10.1098/rsta.1998.0256.  Google Scholar

[24]

R. Penrose, The Road to Reality. A Complete Guide to the Laws of the Universe, Alfred A. Knopf Inc., New York, 2005.  Google Scholar

[25]

D. QinV. D. Rădulescu and X. Tang, Ground states and geometrically distinct solutions for periodic Choquard-Pekar equations, J. Differential Equations, 275 (2021), 652-683.  doi: 10.1016/j.jde.2020.11.021.  Google Scholar

[26] V. D. Rădulescu and D. D. Repovš, Partial Differential Equations with Variable Exponents: Variational Methods and Qualitative Analysis, CRC Press, Taylor & Francis Group, Boca Raton, FL, 2015.  doi: 10.1201/b18601.  Google Scholar
[27]

F. E. Schunck and E. W. Mielke, General relativistic boson stars, Classical Quantum Gravity, 20 (2003), R301–R356. doi: 10.1088/0264-9381/20/20/201.  Google Scholar

[28]

M. Struwe, Variational Methods: Applications to Nonlinear Partial Differential Equations and Hamiltonian Systems, Ergebnisse der Mathematik und ihrer Grenzgebiete, A Series of Modern Surveys in Mathematics, vol. 34, Springer-Verlag, Berlin, 2008.  Google Scholar

[29]

X. TangS. ChenX. Lin and J. Yu, Ground state solutions of Nehari-Pankov type for Schrödinger equations with local super-quadratic conditions, J. Differential Equations, 268 (2020), 4663-4690.  doi: 10.1016/j.jde.2019.10.041.  Google Scholar

[30]

J. Wei and M. Winter, Strongly interacting bumps for the Schrödinger-Newton equations, J. Math. Phys., 50 (2009), 012905, 22 pp. doi: 10.1063/1.3060169.  Google Scholar

[31]

M. Willem, Minimax Theorems, Progress in Nonlinear Differential Equations and Their Applications, vol. 24, Birkhäuser Boston, Inc., Boston, MA, 1996. doi: 10.1007/978-1-4612-4146-1.  Google Scholar

[32]

M. Willem, Functional Analysis. Fundamentals and Applications, Cornerstones, Birkhäuser, Springer, New York, 2013. doi: 10.1007/978-1-4614-7004-5.  Google Scholar

[33]

J. Xia and Z.-Q. Wang, Saddle solutions for the Choquard equation, Calc. Var. Partial Differential Equations, 58 (2019), Art. 85, 30 pp. doi: 10.1007/s00526-019-1546-8.  Google Scholar

[1]

Xiaorong Luo, Anmin Mao, Yanbin Sang. Nonlinear Choquard equations with Hardy-Littlewood-Sobolev critical exponents. Communications on Pure & Applied Analysis, 2021, 20 (4) : 1319-1345. doi: 10.3934/cpaa.2021022

[2]

Gui-Dong Li, Chun-Lei Tang. Existence of ground state solutions for Choquard equation involving the general upper critical Hardy-Littlewood-Sobolev nonlinear term. Communications on Pure & Applied Analysis, 2019, 18 (1) : 285-300. doi: 10.3934/cpaa.2019015

[3]

Ze Cheng, Congming Li. An extended discrete Hardy-Littlewood-Sobolev inequality. Discrete & Continuous Dynamical Systems, 2014, 34 (5) : 1951-1959. doi: 10.3934/dcds.2014.34.1951

[4]

Hua Jin, Wenbin Liu, Huixing Zhang, Jianjun Zhang. Ground states of nonlinear fractional Choquard equations with Hardy-Littlewood-Sobolev critical growth. Communications on Pure & Applied Analysis, 2020, 19 (1) : 123-144. doi: 10.3934/cpaa.2020008

[5]

Jingbo Dou, Ye Li. Classification of extremal functions to logarithmic Hardy-Littlewood-Sobolev inequality on the upper half space. Discrete & Continuous Dynamical Systems, 2018, 38 (8) : 3939-3953. doi: 10.3934/dcds.2018171

[6]

Genggeng Huang, Congming Li, Ximing Yin. Existence of the maximizing pair for the discrete Hardy-Littlewood-Sobolev inequality. Discrete & Continuous Dynamical Systems, 2015, 35 (3) : 935-942. doi: 10.3934/dcds.2015.35.935

[7]

Minbo Yang, Fukun Zhao, Shunneng Zhao. Classification of solutions to a nonlocal equation with doubly Hardy-Littlewood-Sobolev critical exponents. Discrete & Continuous Dynamical Systems, 2021, 41 (11) : 5209-5241. doi: 10.3934/dcds.2021074

[8]

Ze Cheng, Genggeng Huang, Congming Li. On the Hardy-Littlewood-Sobolev type systems. Communications on Pure & Applied Analysis, 2016, 15 (6) : 2059-2074. doi: 10.3934/cpaa.2016027

[9]

Yutian Lei, Zhongxue Lü. Axisymmetry of locally bounded solutions to an Euler-Lagrange system of the weighted Hardy-Littlewood-Sobolev inequality. Discrete & Continuous Dynamical Systems, 2013, 33 (5) : 1987-2005. doi: 10.3934/dcds.2013.33.1987

[10]

Yu Zheng, Carlos A. Santos, Zifei Shen, Minbo Yang. Least energy solutions for coupled hartree system with hardy-littlewood-sobolev critical exponents. Communications on Pure & Applied Analysis, 2020, 19 (1) : 329-369. doi: 10.3934/cpaa.2020018

[11]

Lorenzo D'Ambrosio, Enzo Mitidieri. Hardy-Littlewood-Sobolev systems and related Liouville theorems. Discrete & Continuous Dynamical Systems - S, 2014, 7 (4) : 653-671. doi: 10.3934/dcdss.2014.7.653

[12]

Wenxiong Chen, Chao Jin, Congming Li, Jisun Lim. Weighted Hardy-Littlewood-Sobolev inequalities and systems of integral equations. Conference Publications, 2005, 2005 (Special) : 164-172. doi: 10.3934/proc.2005.2005.164

[13]

Ze Cheng, Changfeng Gui, Yeyao Hu. Existence of solutions to the supercritical Hardy-Littlewood-Sobolev system with fractional Laplacians. Discrete & Continuous Dynamical Systems, 2019, 39 (3) : 1345-1358. doi: 10.3934/dcds.2019057

[14]

Xiaoqian Liu, Yutian Lei. Existence of positive solutions for integral systems of the weighted Hardy-Littlewood-Sobolev type. Discrete & Continuous Dynamical Systems, 2020, 40 (1) : 467-489. doi: 10.3934/dcds.2020018

[15]

Yingshu Lü, Zhongxue Lü. Some properties of solutions to the weighted Hardy-Littlewood-Sobolev type integral system. Discrete & Continuous Dynamical Systems, 2016, 36 (7) : 3791-3810. doi: 10.3934/dcds.2016.36.3791

[16]

Xiaomei Sun, Wenyi Chen. Positive solutions for singular elliptic equations with critical Hardy-Sobolev exponent. Communications on Pure & Applied Analysis, 2011, 10 (2) : 527-540. doi: 10.3934/cpaa.2011.10.527

[17]

Wenmin Gong, Guangcun Lu. On Dirac equation with a potential and critical Sobolev exponent. Communications on Pure & Applied Analysis, 2015, 14 (6) : 2231-2263. doi: 10.3934/cpaa.2015.14.2231

[18]

Anouar Bahrouni, VicenŢiu D. RĂdulescu. On a new fractional Sobolev space and applications to nonlocal variational problems with variable exponent. Discrete & Continuous Dynamical Systems - S, 2018, 11 (3) : 379-389. doi: 10.3934/dcdss.2018021

[19]

Yanfang Peng. On elliptic systems with Sobolev critical exponent. Discrete & Continuous Dynamical Systems, 2016, 36 (6) : 3357-3373. doi: 10.3934/dcds.2016.36.3357

[20]

Guangze Gu, Xianhua Tang, Youpei Zhang. Ground states for asymptotically periodic fractional Kirchhoff equation with critical Sobolev exponent. Communications on Pure & Applied Analysis, 2019, 18 (6) : 3181-3200. doi: 10.3934/cpaa.2019143

2020 Impact Factor: 1.392

Article outline

[Back to Top]